# SDR UPS06447694

- Difficulty date: July 21, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380 S6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C U/D FX SKIN AT BS 380 S6R REPAIR AREA FOUND 3 ADDITIONAL FASTENER HOLES CRACK AT OUTER SKIN. CRACK LENGTH 0.060" & 0.090" RESP.     FX BS360-384 S6R OVERLAPPING SKIN REPAIRED AS PER RS R53-15-35543 ITEM D REFER NRC 7055 FOR WORKING DETAIL. POST REPAIR INSP FOR ALL SKIN DOUBLER ARE TO BE CONTINUED AT REPEAT INTERVALS AS GIVEN IN SB 747-53-2253 AFTER MOD FLIGHT SAFETY INSP AND PER UPS ENGINEERING FILE 747-53-20319.
